# SDR AALA20091123TUL02

- Difficulty date: November 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 57,693 hours, 19,802 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 SLAT UPPER SKIN CORRODED AROUND FASTENERS APPROX 33 INCHES FROM OUTBOARD END.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER PER AARD 57-43-00-4.
